# SDR IPXA09M55198

- Difficulty date: March 16, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,451 hours, 12,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Activated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ 256-F1-07, EXISTING REPAIR DOUBLER ON FWD CARGO DOOR LWR AFT CORNER IS GOUGED.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER, AND FILLERS IAW UPS EO MD11-5230-32852-A.
